# SDR ZZDA2007256

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GEAR DOOR OPEN ALERT ON CONFIG PAGE.  LUBED GEAR DOORS, PERFORMED EMERGENCY GEAR EXTENSION AND SWUNG GEAR SEVERAL TIMES WHILE ON JACKS.  SERVICED HYD'S, A/C OK FOR SERVICE REF AMM 32-00 AND 12-00.
